# SDR WRLA2007127

- Difficulty date: November 10, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Beam
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION CORROSION FOUND RT WING TO BODY FAIRING SUPPORT BEAM AT STA Y=1348 Z=-20.  REPAIRED THE RT WING TO BODY FAIRING SUPPORT BEAM AT STA Y=1348 Z-20 PER SRM VOL 1 53-00-01 FIG 9 REV 40.  REF EGAT NRC U05030.
